# SDR NWAA091299995

- Difficulty date: April 14, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-51
- Aircraft serial: 47327
- Aircraft time: 86,646 hours, 78,603 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT LOG BOOK INDICATED LEFT OVERWING EXIT HANDLE SLOWLY POPS OUT.  MAINTENANCE REMOVED LEFT OVERWING EXIT DOOR AND FOUND LOWER AIRCRAFT FRAME ASSEMBLY DOUBLER CRACKED AND WORN.  ALSO, FOUND UPPER AIRCRAFT FRAME AND RECESSED RIVET HEAD WORN AT THE TOP BY THE MECHANICAL LATCH.  REPAIRED PER EA 99-92184 REV A SECTION II AND REV A SECTION III.
